# SDR CA120926006

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 85770068001
- Condition: Broken
- Location: Spoiler
- Part time: 55,630 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL WHEEL 5 DEGREES RIGHT. CRUISE OR SLOW FLIGHT. BALL CENTERED, RESOLVED ON W/O: 354479, TASKCARD: NR-00001.  FOUND OTBD GROUND SPOILER ATTACH FITTING TO ACTUATOR BROKEN.  OTBD GROUND SPOILER REMOVED AND PARTS ORDERED LT OTBD GROUND SPOILER ASSY REPLACED AND CHECKED TO BE SECURED DOWN BY HYDR LOCKED OUT ACTUATOR.  FOUND FITTING, PN-85770068-001 BROKEN WHERE SPOILER ACTUAUTOR ATTACHES TO SPOILER ATTACH FITTING.
